MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a patient was injected with 2mls of juvéderm® volux¿ xc into the bilateral gonial angle and pre auricular space.Patient also injected with 0.5ccs of juvéderm® ultra into the lips.About a month after injection, patient began experiencing swelling and pain in the right jaw.Patient reported difficulty biting into harder food items.Patient was prescribed prednisone 40mg for three weeks.Symptoms reportedly dissipated about a month later, but ultimately returned within two weeks.Two days after the return of symptoms, the area was dissolved with 150u hylenex and patient was prescribed another 10 days of prednisone 40mg.2 weeks later, patient denied any present symptoms.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: following fields for inital (b)(4) should have been captured as follows.Become aware date: 12/01/2025, due date: (b)(6) 2025, and g3 date received by mfg: 12/01/2025.
 
Event or Problem Description
 
Event or Problem Description
The hcp additionally reported that six months after, the patient denied any pain and swelling, the swelling returned at the right gonial angle.The patient was treated with doxycycline 100mg x 4 weeks.The symptoms are ongoing.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a4, b5, h6.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23779854
Report Number3005113652-2025-01127
Device Sequence Number18661079
Product Code LMH
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Catalogue Number20073770
Device Lot Number1000713755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer12/11/2025
06/29/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/11/2025
07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight145 LB
Patient RaceWhite